# SDR GRTA20240315004

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N503AW
- Make and model: Beech B200
- Aircraft serial: BB1514
- Aircraft time: 19,316 hours, 28,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Frm 181 S16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CRACKED 3/8"AT APPROX FS 181.0 AT STRINGER 16.  REPAIRED IAW KING AIR SIRM 20-10-16.
